# SDR CALA2016112100944

- Difficulty date: November 21, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N38257
- Make and model: Boeing 737824
- Aircraft serial: 30612
- Aircraft time: 51,875 hours, 18,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 141648
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS BATTERY PACK AT STA 332 L WON’T HOLD A CHARGE. REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PACK AT STA 3 32 LT IAW AMM 33-51-06. OPS CHECK GOOD.
